# SDR USAASB98340

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE TROUBLESHOT FAULT TO THE M192 BATTERY PACK CANNON PLUG D1494, PIN 5.  REPAIRED GROUND WIRE FROM PIN NR 5 ON CANNON PLUG D1494.  OPERATIONAL CHECK GOOD.  (M)
